A New Scheme for Inner Layer Equations in Resistive MHD Stability Theory of Plasmas

Access this Article

Search this Article

Author(s)

Abstract

A new scheme is presented which numerically solves the inner layer equations arising in the asymptotic matching theory on the resistive magnetohydrodynamic (MHD) stability of a toroidal plasma confinement system. The new scheme solves the inner layer equations as an initial-value problem. The full implicit finite difference approximation to time yields the equations including derivatives only with respect to the radial variable. The differential equations thus derived are to be solved with the given asymptotic condition at infinity. This asymptotic matching problem is transformed into a boundary value problem for which finite difference methods are applicable. The present method makes it unnecessary to solve the equations of motion in the whole plasma region in order to simulate the inner layer dynamics, such as the evolution of magnetic islands.

Journal

  • Journal of plasma and fusion research

    Journal of plasma and fusion research 77(3), 276-283, 2001-03-25

    プラズマ・核融合学会

References:  18

Cited by:  1

Codes

  • NII Article ID (NAID)
    110003825607
  • NII NACSIS-CAT ID (NCID)
    AN10401672
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    09187928
  • NDL Article ID
    5718142
  • NDL Source Classification
    ZM35(科学技術--物理学)
  • NDL Call No.
    Z15-8
  • Data Source
    CJP  CJPref  NDL  NII-ELS  NDL-Digital 
Page Top